15 mg pills have made me very weak and tired and chest feels very heavy.
27 Dec 2009
Do you think it could be something else. Do you have heart problems? Pains in the left arm? You think you might take a baby asprin... chew it up. Maybe go to the nearest ER and have an EKG to make sure you are alright. Mesications can sometimes cause heart problems. This is nothing to wait to see what happens. Heavy chest is definately not normal.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a bad reaction to it and I can smell it on my breath, and taste it, plus it makes my chest and abdominal area feel as if it's on fire.
1 answer • 26 Dec 2010
Anyone ever had or know of someone who has had an anaphylactic reaction to this medication? My mother did after taking 1 15mg & she is still ...
1 answer • 5 Dec 2011
My doctors I trying to figure out why I'm having side effects and where they are coming from. They think it's from this medication.
1 answer • 9 Dec 2012
took z pak for two days end result hospitalization now a month later chest pain like indigestion in chest and throat. along with these symtoms I now ...
1 answer • 23 Apr 2013
Pain - I was recently prescribed meloxicam 15mg. in conjunction with roxicodone 30 mg. I feel upset?
... to my stomach constantly. I have been told that I have stomach ulcers. Will the meloxicam help or hurt my stomach condition?
1 answer • 2 Aug 2013